Kodai Mathematical Journal
- Kodai Math. J.
- Volume 27, Number 1 (2004), 74-87.
Sectional geometric genera for ample vector bundles
Two invariants, called the $c_1$-sectional geometric genus and the $\co(1)$-sectional geometric genus, are introduced for generalized polarized manifolds, i.e., pairs of a projective manifold and an ample vector bundle on it. They are generalizations of the $c_1$-sectional genus and the $\co(1)$-sectional genus introduced by T.~Fujita for generalized polarized manifolds. They are also generalizations of the sectional geometric genus introduced by Y.~Fukuma for polarized manifolds. We classify generalized polarized manifolds of the smallest $c_1$ or $\co(1)$-sectional geometric genus under the spannedness condition for ample vector bundles.
Kodai Math. J., Volume 27, Number 1 (2004), 74-87.
First available in Project Euclid: 21 May 2004
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ishihara, Hironobu. Sectional geometric genera for ample vector bundles. Kodai Math. J. 27 (2004), no. 1, 74--87. doi:10.2996/kmj/1085143790. https://projecteuclid.org/euclid.kmj/1085143790